Leukemia patients with diarrhea or other abdominal symptoms have been investigated for the presence of Clostridium difficile and its cytotoxin in stools. Of the patients studied 19% had C. difficile, in most cases together with cytotoxin. All patients but one had received antibiotics, while one had been treated with cytotoxic agents only. Symptoms of colitis were most often abdominal pain and distension rather than diarrhea. Owing to the not infrequent fatal evolution, it is recommended that routine search for C. difficile in leukemia patients with abdominal symptoms be performed and appropriate therapy started immediately. © 1985.
Scheda prodotto non validato
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo
|Titolo:||CLOSTRIDIUM-DIFFICILE COLITIS IN LEUKEMIA PATIENTS|
|Data di pubblicazione:||1985|
|Appartiene alla tipologia:||01a Articolo in rivista|